# SDR CALA2024042501238

- Difficulty date: April 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 77,524 hours, 28,020 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1171
- Condition: Failed
- Location: Hf 1
- Part time: 76,396 hours, 27,055 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF 1 RADIO RECEPTION AND TRANSMISSION PROBLEM AT ALL STATIONS HF 1 TEST ON GROUND OK BUT FAILED IN FLIGHT ALSO #2 HF INOP REF LOG 7738933. REQUESTED MEL 2311B FOR BOTH HF INOP OK TO CONTINUE PER MEL 2311B, BOTH HF''S INOP DISPATCH DESK: 80 NAME: ES DATE: 22-APR-24- NOC DESK: 700 NAME: MK DATE: 22-APR-24- TOMC APPROVED. TRANSCEIVER, HF OFF 29-2311-9-0010 1171 ON 29-2311-9-0010 8538 TRANSCEIVER, HF OFF 29-2311-9-0010 1171 ON 0000 PERFORMED FIM 23-11 TASK 806. NO FAULTS NOTED ON #2 RADIO. #1 WOULD NOT TRANSMIT. REPLACED #1 TRANSCEIVER PER MM REF. 23-11-21. BOTH HF RADIOS OPERATE NORMALLY AT THIS TIME. MEL REMOVED.
